MAUDE Adverse Event Report: BIOTRONIK RESILIENCE 75TR; LEAD

BIOTRONIK RESILIENCE 75TR; LEAD
Model Number 457851
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Trauma was caused to the lead when the physician was trying to advance the needle into the epidural space while the lead was partially advanced beyond the needle tip.Electrode 1 and 2 broke off the lead while the physician was removing the lead and needle.The two electrodes are outside the epidural space and the physician plans on removing them when the patient has the permanent implant.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
RESILIENCE 75TR
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego 97035
Manufacturer Contact
6024 jean road
lake oswego 97035
8772459800
MDR Report Key19416741
Report Number3027063190-2024-00072
Device Sequence Number15580234
Product Code LGW
UDI-Device Identifier04035479170349
UDI-Public(01)04035479170349(17)250331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number457851
Device Catalogue Number457851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexUnknown